Previously, patient T. was admitted to the hospital with a rapid pulse, a high blood pressure of 190/90 mmHg, then gradually decreased, with left chest pain, sweating, slight peeling of the skin on the feet, and striated ankles. Violet.
The patient was diagnosed with grade 3 allergy and anaphylaxis due to the use of cosmetics of unknown origin. The patient was promptly handled by the team of doctors according to the anaphylactic emergency protocol of the Ministry of Health.
Patient T. said that she bought cosmetics through an online advertisement for quick skin whitening thanks to the skin peeling method. Because the skin is dull, also wants to improve, listen to safe advertising, so the patient buys it to try it.
However, after only 5 minutes since applying the cream on the skin on both feet, the skin began to peel off a thin layer, Ms. T. felt the soles of her feet warm, her heart beat fast, and her chest pain was intermittent and right. emergency hospital admission.
On April 18, the patient was stable health was discharged from the hospital by the doctor and instructed to continue using prescription drugs and skin care at home.
Doctor Do Hong Son, Department of Intensive Care – Anti-poison of the hospital, said that this is a case of grade 3 allergy and anaphylaxis due to the use of beauty cosmetics of unknown origin, if the patient is not treated promptly. can progress to a life-threatening condition.
“People need to be careful in choosing cosmetics, especially beauty products, absolutely do not use products that have not been tested, have no clear origin or origin.
If you notice unusual symptoms after using the drug, you should immediately go to the nearest medical facility for timely treatment, “said Doctor Son.
at Blogtuan.info – Source: vietnamnet.vn – Read the original article here